Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What can i mix with an antibotic to kill the nasty taste for my son to take it?

My 3year old has to take Metronid its so nasty and harsh even flovered and he spits it up and chokes everytime so he is not getting any of it n he has to why cant they make it easyer for kids~ i hope someone has something good to tell me he needs his meds to get better : (

Answer Question
 
Momofaprince146

Asked by Momofaprince146 at 11:04 PM on Jun. 1, 2010 in Preschoolers (3-4)

Level 3 (23 Credits)
Answers (5)
  • hide in yogurt.. my phymacy can add flavor for just a little $ may yours can to
    maiahlynn

    Answer by maiahlynn at 11:06 PM on Jun. 1, 2010

  • mix it in his favorite flavored drink but start off very little so he can get that much in his body then when he asks for more drink you can filler up ;)
    Anonymous

    Answer by Anonymous at 11:11 PM on Jun. 1, 2010

  • Check with your pharmacy on this particular drug before mixing it with anything, I always check with each drug to see if it can be mixed. Also, I have my son hold his nose and swallow really quick when he has to take nasty meds... then follow right up with a drink of something good! HTH.
    Miracle_pg

    Answer by Miracle_pg at 12:23 AM on Jun. 2, 2010

  • def. hold the nose and try to squirt it down his throat instead of into his mouth. and give him a chaser. gl
    princessbeth79

    Answer by princessbeth79 at 10:26 PM on Jun. 2, 2010

  • The pharmacy can add flavor to it. They did with my daughters meds.
    lilmsnay83

    Answer by lilmsnay83 at 7:46 PM on Jun. 3, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN